Existence and non-existence of solutions of the mean field equations on flat tori

Zhijie Chen, Ting-Jung Kuo, Chang Shou Lin

Research output: Contribution to journalArticle

Abstract

We prove the existence or non-existence of solutions of the mean field equation (1.1) with n = 1 or n = 2 for a rectangular torus E. It is interesting to see that the results depend on the location of the half period (Formula Presented.).

Original languageEnglish
Pages (from-to)3989-3996
Number of pages8
JournalProceedings of the American Mathematical Society
Volume145
Issue number9
DOIs
Publication statusPublished - 2017 Jan 1

Fingerprint

Mean Field Equation
Nonexistence
Torus

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Existence and non-existence of solutions of the mean field equations on flat tori. / Chen, Zhijie; Kuo, Ting-Jung; Lin, Chang Shou.

In: Proceedings of the American Mathematical Society, Vol. 145, No. 9, 01.01.2017, p. 3989-3996.

Research output: Contribution to journalArticle

@article{2c8c9a2b42ba4825ab9dc814ffb152cb,
title = "Existence and non-existence of solutions of the mean field equations on flat tori",
abstract = "We prove the existence or non-existence of solutions of the mean field equation (1.1) with n = 1 or n = 2 for a rectangular torus E. It is interesting to see that the results depend on the location of the half period (Formula Presented.).",
author = "Zhijie Chen and Ting-Jung Kuo and Lin, {Chang Shou}",
year = "2017",
month = "1",
day = "1",
doi = "10.1090/proc/13543",
language = "English",
volume = "145",
pages = "3989--3996",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "9",

}

TY - JOUR

T1 - Existence and non-existence of solutions of the mean field equations on flat tori

AU - Chen, Zhijie

AU - Kuo, Ting-Jung

AU - Lin, Chang Shou

PY - 2017/1/1

Y1 - 2017/1/1

N2 - We prove the existence or non-existence of solutions of the mean field equation (1.1) with n = 1 or n = 2 for a rectangular torus E. It is interesting to see that the results depend on the location of the half period (Formula Presented.).

AB - We prove the existence or non-existence of solutions of the mean field equation (1.1) with n = 1 or n = 2 for a rectangular torus E. It is interesting to see that the results depend on the location of the half period (Formula Presented.).

UR - http://www.scopus.com/inward/record.url?scp=85021431451&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85021431451&partnerID=8YFLogxK

U2 - 10.1090/proc/13543

DO - 10.1090/proc/13543

M3 - Article

AN - SCOPUS:85021431451

VL - 145

SP - 3989

EP - 3996

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 9

ER -